MathSciNet Relay Station
MathSciNet bibliographic data
MR1872450 (2002k:68148) 68R15 (05A99 37B10)
Berthé, Valérie; Tijdeman, Robert Balance properties of multi-dimensional words. WORDS (Rouen, 1999). Theoret. Comput. Sci. 273 (2002), no. 1-2, 197–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement